# SDR SWIA2024111510808

- Difficulty date: August 8, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FLOOR SUPPORT STRAP AT FS559 BTWN RBL27-R/H FLOOR SILL (MARKED) (C-CHECK RO 10/26/2024) (FILED CLOSED)REMOVED, LOCATED AND DRILLED NEW FLOOR SUPPORT STRAP AND INSTALLED NEW FLOOR SUPPORT STRAP AT FS559 BTWN RBL27-R/H FLOOR SILL REF CRJ200 SRM 51-42-06 AND DWG NO 601R31025 REV -N AND COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY AND FORM M-337.
